# SDR ASAA2023052543357

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 60,632 hours, 18,282 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDSHIELD OVERHEAT LIGHT ILLUMINATED R SIDE ON THE GROUND AT GATE. GROUNDED - YES. INITIAL EVALUATION, NO OVERHEAT LT AT OVERHEAD WHEN R2 WINDOW HEAT TURNED ON. PERFORMED WHCU BITE B737-800 FIM 30-41 TASK 801 FOR R2 WINDOW ON M320. GOES GREEN, BITE PASSES, SHOWS "BUS POWER" IN FAULT HISTORY. PERFORMED RESISTANCE READING OF THE WINDOW SENSOR IAW B737-800 AMM 30-41-21-760-801, WINDOW IS ON PRIMARY SENSOR, CHECKS WITHIN LIMITS (312 OHMS). COIL CORD HAS GOOD CONTINUITY. NO DEFECTS NOTED.
